# SDR RAIA00703040

- Difficulty date: March 17, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 21,022 hours, 18,490 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460092
- Part serial: 1084
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5571 - STL - NR 1 ENGINE ANTI-ICE FAIL.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE, OPS CHECK GOOD.
